# SDR DXTA2025010801845

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N439QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500542
- Aircraft time: 4,658 hours, 3,607 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

JUST AFTER WHEELS TOUCHED DOWN, SMALL BIRD MADE CONTACT WITH LEFT SIDE OF AIRCRAFT.  DURING POST FLIGHT, FOUND FEATHERS AND BIRD REMAINS (BLOOD) IN L #2 ENGINE.   PERFORMED BORESCOPE INSPECTION. NO EVIDENCE OF DAMAGE. PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED. IAW PW535E EMM 05-50-00 AND EMB PH300 AMM 71-00-00.
